# SDR FDEA200908213064

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1681
- Part time: 84,316 hours, 25,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FRAME AT STA 1681.8 BETWEEN STR 22L AND 23L THE UPPER FLANGE HAS A SPOT OF SURFACE CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02. BLENDED AREA TO GIVE SMOOTH AND ROUNDED SURFACE.  PERFORMED HFEC FOR CRACKS IAW EA NR 5310-131523. FABRICATED "J" REPAIR SECTION ON MAE TRAVELER T9/800397.  LOCATED AND DRILLED "J" REPAIR SECTION.  APPLIED TREAT AND PRIME IAW EA NR 5310-131523.  ASSEMBLED ALL   REPAIR PARTS AND PERFORMED COLD WORK HIGH INTER F ON END HOLE LOCATIONS 4 EACH.   INSTALLED REPAIR PARTS IAW EA NR F-5310-131523. ACCOMPLISHED EA F-5310-131523.
